Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Crusts on head, spreading, red spots with yellow crusts. Causes and treatment?

Hello Dr, some weeks ago I noticed that I was starting to develop crust on parts of my head, after scratching and removing them, they started spreading through out my head and to my body. On my skin I have small red spots that have on top of them light yellow crusts, they are extremely itchy. Do you know what this could be Doctor?
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
After reading your history it appears that you might have developed secondary infection over the scalp area. I advise you to not pinch or pop the area. You can apply an antibiotic cream such as gentamycin cream. Antibiotic tablet s are must such as ciprofloxacin and metronidazole under medical advise. If itching is present then can take benadryl accordingly. You can take pain killer like Ibuprofen or paracetamol or diclofenac according to the pain severity. Consult a dermatologist to look for the exact situation and treatment of the problem.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor